MathSciNet Relay Station
MathSciNet bibliographic data
MR1248973 (95a:11110) 11Y16 (11G05 11Y55 11Y99)
McKee, James Computing division polynomials. Math. Comp. 63 (1994), no. 208, 767–771.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement